MAUDE Adverse Event Report: EXACTECH, INC. CR TIBIAL INSERT SZ 5, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CR TIBIAL INSERT SZ 5, 9MM, SLOPE ++; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-75-09
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Synovitis (2094); Osteolysis (2377)
Date of Event 08/15/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Legal case ¿ usa.It was reported that approximately 134 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain; synovitis, osteolysis, polyethylene wear of insert with cracking and delamination, fracture of femur.Revision surgery operative notes were provided.Patient left the operating room in stable condition.Post operative diagnosis noted wear of the implant.No further issues or complications were reported.No additional information is available.The serial number (b)(6) is confirmed to be a part of recall number: z-0019-2022.
 
Additional Manufacturer Narrative
Concomitants: "1256026 230-02-05 - optetrak asy,cr cemented femoral, sz 5, 2267740 200-04-55 - cemented finned tib.Tra sz 5f/5t.2332023 200-02-38 - three peg patella 38mm.The product associated with the reported event is within the scope of recall z-0019-2022.However, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and fracture or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected medical device and investigation clinical codes.

Brand Name
CR TIBIAL INSERT SZ 5, 9MM, SLOPE ++
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
FL
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key20310546
Report Number1038671-2024-03716
Device Sequence Number7791703
Product Code JWH
UDI-Device Identifier10885862041326
UDI-Public10885862041326
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K082022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2015
Device Catalogue Number200-75-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2024
Supplement Date Received by Manufacturer05/12/2025
Initial Report FDA Received Date09/26/2024
Supplement Report FDA Received Date05/12/2025
Date Device Manufactured03/23/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale